# SDR CA001122025

- Difficulty date: November 7, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 8,900 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bellcrank
- Part number: 071230916
- Condition: Worn
- Location: Tailwheel Steer
- Part time: 8,910 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF TAIL WHEEL STEERING CABLES, WORN BELLCRANKS WERE DISCOVERED AT SPRING ATTACH POINT.
